Coefficient Problems for Star-like Functions with Respect to Symmetric Conjugate Points Connected to the Sine Function

Authors

  • Daud Mohamad Department of Mathematical Sciences, College of Computing, Informatics and Media, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia
  • Nur Hazwani Aqilah Abdul Wahid Department of Mathematical Sciences, College of Computing, Informatics and Media, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia
  • Nurul Natasya Hasni School of Mathematical Sciences, College of Computing, Informatics and Media, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i2.4779

Keywords:

star-like functions with respect to symmetric conjugate points, sine function, coefficient estimates, logarithmic coefficients, Hankel and Toeplitz determinants of logarithmic coefficients, subordination

Abstract

In this paper, we introduce the subclass of star-like functions with respect to symmetric conjugate points associated with the sine function. Some coefficient functionals for this class are considered. Bounds of Taylor coefficients, logarithmic coefficients, and the Hankel and Toeplitz determinants whose entries are logarithmic coefficients are provided.

Downloads

Published

2023-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Coefficient Problems for Star-like Functions with Respect to Symmetric Conjugate Points Connected to the Sine Function. (2023). European Journal of Pure and Applied Mathematics, 16(2), 1167-1179. https://doi.org/10.29020/nybg.ejpam.v16i2.4779

Similar Articles

1-10 of 520

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)